# SDR SWIA201945822

- Difficulty date: April 7, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 36,872 hours, 32,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6013501252
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ND RT FS621 TO FS625 OBILQUE ANGLES ARE CRACKED.  (C-CHECK) RO: 05/02/2019 REMOVED & REPLACED LT & RT 621 OBLIQUE ANGLES P/N 60135012-51 & 60135012-52 IAW SRM.
